# SDR DALA2025031001840

- Difficulty date: March 5, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 75,408 hours, 30,122 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0842820) DURING HEAVY MAINTENANCE VISIT AT MEXICANA MRO FACILITIES (MEX), A DENT + GOUGE DAMAGE HAS BEEN FOUND ON THE FUSELAGE SKIN, BETWEEN STA 360 / STA 380 AND STRINGERS S-17L / S-18L. REPAIRED DAMAGE PER ERA 597051-14.
